# SDR AU001247

- Difficulty date: October 3, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Part time: 2,693 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT WINDSHIELD OUTER PANE CRACKED.
